# SDR 2002FA0000488

- Difficulty date: April 15, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Aircraft: N5002T
- Make and model: Piper PA 28-180
- Aircraft serial: 287205237
- Aircraft time: 6,432 hours
- Engine: Lyc O360A4A
- System (JASC): 7414 · Magneto/Distributor
- Part: Switch
- Part number: 103572101
- Part serial: NSN
- Condition: Defective
- Location: Magneto
- Part time: 54 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE ENGINE WAS DIFFICULT TO "TURN OVER". PROBLEM WAS FOUND TO BE THE START POSITION OF THE MAG SWITCH. IGNITION FUNCTIONS OF THE SWITCH WERE NORMAL. THIS SWITCH WAS REPLACED 54.49 HOURS EARLIER FOR THE SAME PROBLEM. INSTALLED A NEW SWITCH. OPERATIONAL CHECK WAS O.K.
